ON DIFFERENTIAL EQUATIONS WITH NONSTANDARD COEFFICIENTS


Jolevska-Tuneska B., Takaci A., ÖZÇAĞ E.

APPLICABLE ANALYSIS AND DISCRETE MATHEMATICS, vol.1, no.1, pp.276-283, 2007 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 1 Issue: 1
  • Publication Date: 2007
  • Doi Number: 10.2298/aadm0701276j
  • Journal Name: APPLICABLE ANALYSIS AND DISCRETE MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.276-283

Abstract

In the frame of COLOMBEAU generalized functions we prove the existence and uniqueness of the solution of a system of linear differential equations with given initial data. The obtained result is applied to the RICCATI equation.